Regular polygons

Stanislav Šmakal

Czechoslovak Mathematical Journal (1978)

  • Volume: 28, Issue: 3, page 373-393
  • ISSN: 0011-4642

How to cite

top

Šmakal, Stanislav. "Regular polygons." Czechoslovak Mathematical Journal 28.3 (1978): 373-393. <http://eudml.org/doc/13072>.

@article{Šmakal1978,
author = {Šmakal, Stanislav},
journal = {Czechoslovak Mathematical Journal},
keywords = {regular polygons in Euclidean space},
language = {eng},
number = {3},
pages = {373-393},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Regular polygons},
url = {http://eudml.org/doc/13072},
volume = {28},
year = {1978},
}

TY - JOUR
AU - Šmakal, Stanislav
TI - Regular polygons
JO - Czechoslovak Mathematical Journal
PY - 1978
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 28
IS - 3
SP - 373
EP - 393
LA - eng
KW - regular polygons in Euclidean space
UR - http://eudml.org/doc/13072
ER -

References

top
  1. V. I. Arnold, Problem 9, (Russian). Matem. Prosvěšč. 2, (1957), 268. (1957) MR1701174
  2. A. Auric, Question 3867, Intermed. Math. 18, (1911), 122. (1911) 
  3. O. Bottema, 10.1007/BF00147855, Geometriae Dedicata 2, (1973), 189-191. (1973) Zbl0272.50007MR0400014DOI10.1007/BF00147855
  4. B. Bydžovský, Introduction to the theory of determinants and matrices and their applications, (Czech.) Prague 1931, 1947. (1931) 
  5. J. D. Dunitz J. Waser, The planarity of the equilateral, isogonal pentagon. Elem. der. Math. 27, (1972), 25-32. (1972) Zbl0236.50003MR0296793
  6. V. A. Efremovic, Ju. S. Iljasenko, Regular polygons in E n , (Russian.) Věstník Moskov. Univ. 5, (1962), 18-24. (1962) MR0143078
  7. A. P. Garber V. I. Garvackij V. Ja. Jarmolenko, Solution of Problem 9, (Russian.) Matem. Prosvěšč. 6, (1961), 345-347. (1961) 
  8. H. Irminger, Zu einem Satz über räumliche Fünfecke, Elem. der Math. 25, (1970), 135-136. (1970) Zbl0203.53203MR0333914
  9. W. Lüssy E. Trost, Zu einem Satz über räumliche Fünfecke, Elem. der Math. 25, (1970), 82-83. (1970) Zbl0196.24102MR0333913
  10. B. Míšek, On the (n + 1)-gon in E n with maximal volume of its convex hull, (Czech.) Čas. pěst. mat. (84), 1, (1959), 99-103. (1959) Zbl0084.18703MR0105062
  11. S. Šmakal, Eine Bemerkung zu einem Satz über räumliche Fünfecke, Elem. der Math. 27, (1972), 62-63. (1972) Zbl0237.50010MR0333915
  12. G. Valiron, Polygones réguliers gauches, Intermed. Math. 18, (1911), 262. (1911) 
  13. В. L. van der Waerden, Ein Satz über räumliche Fünfecke. Elem. der Math, 25, (1970), 73-78. (1970) Zbl0196.24101MR0266026
  14. B. L. van der Waerden, Nachtrag zu „Ein Satz über räumliche Fünfecke", Elem. der Math. 27, (1972), 63. (1972) Zbl0237.50011

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.